# SDR DALA12000470875

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 73,650 hours, 67,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 7D TO BE INOPERATIVE.   MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION AFTER A FUNCTIONAL CHECK OF THE SYSTEM.
